Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headache, dry cough. No improvement from amoxicillin. X-ray showed bilateral hilar enlargement. Reason?

Hi.My husband had fever for five days with headache and lots of mostly dry cough.he is 42 non smoker and healthy,except for hypertension .He took 4 days amoxicillin and no improvement so he started Avelox . in the Xray yesterday,there were bilateral hilar enlargement (adenopathy?).He doesnot have fever, but still coughing. Do you recomend CT or waiting to finish his medicine and repeat Xray.Any risk for other disease?can sever coughing makes hilar enlargement?Thank you
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. Avelox is a good drug with the symptoms that your husband had. Bilateral hilar lymphadenopathy can be due to long list of causes, chest infections being a common cause; in your husband's case, it seems to be due to chest infection that he has. Please ensure to complete full course of antibiotic even if the symptoms/problems subside. I hope your husband had no heart rhythm problems and your doctor checked on that.
I wish your husband quick recovery!
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor